Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had missed abortion. Pain in groin, hypothyroidism, chest pain, cervical erosion. Help?

hello dr iam kala,32yrs, i had missed abortion before 10 months and from that i feel some inconvenient such as pain in groin , and hypothyroid . now for past 3 months i had post coital bleeding only immedietly after periods, not in between cycles and now this month i have chset pain.i went to a dr , she examined me and said i have cervical erosion.she gave me vaginal suppository for 6 days and afterthen come for papsmear . iam worried a lot about my health i couldnt concentrate in any work pls, give me helpfull suggestion.
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
you have cervical erosion/inflammation, hence suupository is needed, which your gynaecologist has adviced..
its better to take pap smear to take after this course of antibiotics, or else it will come as inflammatory smear, which is inconclusive..
please go through this procedure, which is very important at this age..
all the very best..
Answered: Fri, 2 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor